MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION 8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number C610135
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of birth - requested, not provided.Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not received for evaluation.The investigation is currently ongoing.A follow up report will be submitted once the investigation is complete.A review of the device history record of the product code/lot# combination was conducted with no findings.
 
Event or Problem Description
Terumo medical received an fda medwatch report.The event description states: the angio-seal device failed, it did not deploy appropriately.There was no harm to the patient.Manual pressure was applied to achieve hemostasis.Additional information was received on june 28, 2019.The procedure was a balloon angioplasty, stent placement and arteriogram.There was minimal blood loss, less than 250cc.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the fda medwatch that was received and the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.With no return of the actual device, the exact cause of the reported event cannot be definitively determined based on the available information.

Brand Name
8F ANGIO-SEAL EVOLUTION VASCULAR CLOSURE DEVICE, US
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
2101 cottontail ln.
somerset NJ 08873
MDR Report Key8794122
Report Number2243441-2019-00048
Device Sequence Number1668792
Product Code MGB
UDI-Device Identifier00389701011776
UDI-Public00389701011776
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue NumberC610135
Device Lot Number6576269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON; STENT; BALLOON; STENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight88